Alert archive / Montana / High Wind Warnings in 2014
High Wind Warning 4, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jan 17, 2014, 2:38 PM MST. It took effect at Jan 18, 2014, 5:00 AM MST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2014, 2:38 PM MST (21:38 UTC)
- In effect from
- Jan 18, 2014, 5:00 AM MST
- Expired
- Jan 19, 2014, 9:47 AM MST
- In force
- 29 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
046 WWUS75 KTFX 172138 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 238 PM MST FRI JAN 17 2014 MTZ009-048-181300- /O.NEW.KTFX.HW.W.0004.140118T1200Z-140119T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 238 PM MST FRI JAN 17 2014 ...HIGH WIND WARNING IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL DEVELOP SATURDAY MORNING ALONG THE ROCKY MOUNTAIN FRONT AND WILL REMAIN DANGEROUS THROUGH SUNDAY AFTERNOON. * WINDS: SUSTAINED WINDS IN EXCESS OF 40 MPH WITH GUSTS OVER 60 MPH ARE EXPECTED. SOME FAVORED LOCATIONS SUCH AS RIDGE TOPS AND MOUNTAIN PASSES CAN EXPECT ISOLATED WIND GUSTS UP TO 75 MPH. * OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
7 follow-up statements
284 WWUS75 KTFX 181029 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 329 AM MST SAT JAN 18 2014 MTZ009-048-182300- /O.CON.KTFX.HW.W.0004.140118T1200Z-140119T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 329 AM MST SAT JAN 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL DEVELOP THIS MORNING ALONG THE ROCKY MOUNTAIN FRONT AND THEN REMAIN STRONG THROUGH SUNDAY MORNING. * WINDS: SUSTAINED WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER 60 MPH ARE EXPECTED. SOME FAVORED LOCATIONS SUCH AS RIDGE TOPS AND MOUNTAIN PASSES CAN EXPECT ISOLATED WIND GUSTS AROUND 75 MPH. * OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ044-045-182300- /O.NEW.KTFX.HW.A.0003.140119T0000Z-140119T1800Z/ TOOLE-LIBERTY- 329 AM MST SAT JAN 18 2014 ...HIGH WIND WATCH IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY MORNING. * TIMING AND MAIN IMPACT: THERE IS THE POTENTIAL FOR STRONG WINDS TONIGHT THROUGH SUNDAY MORNING OVER NORTHERN TOOLE AND NORTHERN LIBERTY COUNTIES. * WINDS: SUSTAINED WEST WINDS AROUND 40 MPH...WITH GUSTS AROUND 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: SUNBURST...SWEET GRASS AND WHITLASH. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
765 WWUS75 KTFX 182203 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 303 PM MST SAT JAN 18 2014 MTZ044-045-182315- /O.CAN.KTFX.HW.A.0003.140119T0000Z-140119T1800Z/ TOOLE-LIBERTY- 303 PM MST SAT JAN 18 2014 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. WINDS WILL BE GUSTY AT TIMES OVERNIGHT BUT STRONG WINDS ARE NO LONGER EXPECTED. $$ MTZ009-048-191200- /O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 303 PM MST SAT JAN 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT AND THEN REMAIN STRONG THROUGH SUNDAY MORNING. * WINDS: SUSTAINED WINDS IN EXCESS OF 40 MPH...WITH GUSTS OVER 60 MPH ARE EXPECTED. SOME FAVORED LOCATIONS SUCH AS RIDGE TOPS AND MOUNTAIN PASSES CAN EXPECT ISOLATED WIND GUSTS AROUND 75 MPH. * OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
861 WWUS75 KTFX 190427 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 927 PM MST SAT JAN 18 2014 MTZ009-048-191630- /O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 927 PM MST SAT JAN 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT THROUGH SUNDAY MORNING. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH GUSTS OVER 60 MPH. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
786 WWUS75 KTFX 190451 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 951 PM MST SAT JAN 18 2014 MTZ045-191700- /O.EXA.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/ LIBERTY- 951 PM MST SAT JAN 18 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE THROUGH SUNDAY MORNING. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH. * LOCATIONS AFFECTED INCLUDE: WHITLASH * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-048-191700- /O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 951 PM MST SAT JAN 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE ALONG THE ROCKY MOUNTAIN FRONT THROUGH SUNDAY MORNING. * WINDS: SUSTAINED WINDS 25 TO 35 MPH WITH GUSTS OVER 60 MPH. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
728 WWUS75 KTFX 190628 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1128 PM MST SAT JAN 18 2014 MTZ044-191800- /O.EXA.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/ TOOLE- 1128 PM MST SAT JAN 18 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH EARLY SUNDAY MORNING. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS: WEST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL OCCUR. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-045-048-191800- /O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-LIBERTY- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 1128 PM MST SAT JAN 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG GUSTY WINDS WILL CONTINUE THROUGH TONIGHT THEN DIMINISH SUNDAY MORNING. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS: FOR LIBERTY COUNTY WEST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL OCCUR. FOR THE ROCKY MOUNTAIN FRONT WEST WINDS 35 TO 45 MPH WITH GUSTS OVER 60 MPH WILL OCCUR. ISOLATED GUSTS TO 75 MPH ARE LIKELY. * OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
674 WWUS75 KTFX 191031 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 331 AM MST SUN JAN 19 2014 MTZ009-044-045-048-191800- /O.CON.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-TOOLE-LIBERTY- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 331 AM MST SUN JAN 19 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH THIS MORNING. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH. * OTHER IMPACTS: BLOWING SNOW AT HIGHER ELEVATIONS WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...SUNBURST...SWEET GRASS AND WHITLASH. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
589 WWUS75 KTFX 191647 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 947 AM MST SUN JAN 19 2014 MTZ009-044-045-048-191800- /O.CAN.KTFX.HW.W.0004.000000T0000Z-140119T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-TOOLE-LIBERTY- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CHOTEAU 947 AM MST SUN JAN 19 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS ARE EXPECTED TO REMAIN BELOW HIGH WIND CRITERIA FOR THE REMAINDER OF THE DAY. WIND GUSTS OF 30 TO 40 MPH CAN STILL BE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT AND FAVORED AREAS ADJACENT TO THE SWEET GRASS HILLS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 17, 2:29 PM MST, 9 minutes earlier.
Area forecast discussion, Jan 17, 2:29 PM MST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 229 PM MST Fri Jan 17 2014 .DISCUSSION... Friday through Sunday...A relatively quiet and mild weather period for the weekend and the first part of the work week as a large scale ridge remains in place over the Western United States. A shortwave trough will move down the back side of the ridge, and bring some windy conditions to the area. No precipitation is anticipated with this weak shortwave...however winds do look strong enough to issue a high wind warning for the Rocky Mountain Front Saturday Morning through Sunday Morning. Some extremely minimal chances of precipitation are possible Sunday Night as another shortwave misses our area to the north and east. However some instability associated with the weak front could trigger showers mainly over the higher terrain and ushers in slightly cooler temperatures Sunday night and Monday. Suk Monday through Friday...The main message during this period is that it looks like there will be a change in the weather pattern as the strong upper ridge mentioned in above develops farther west and allows for a colder and more moist airmass to affect the area. Models differ on how this pattern change will evolve. Some models bring an initial surge of colder air along with possibly some snow as early as Wednesday night. The ECMWF and GFS models are in good agreement with their 00z model runs in bringing in a fairly strong surge of colder air and snow Friday night. Will go with increasing chances of snow later in the week along with a cooling trend. However if model continuity both run to run for a particular model and also model to model continues will need to increase the chances of snow and go with even colder temperatures. Blank && .AVIATION... UPDATED 1800Z. VFR conditions will prevail across the region today with scattered to broken mid-level cloud deck sliding southeast across the area. Winds will generally be from the west at 10 to 15 kts with lighter winds expected at KHLN and KBZN. Gusts at KCTB will remain around 25 kts through the afternoon hours before diminishing this evening. Foltz && .PRELIMINARY POINT TEMPS/POPS... GTF 55 31 53 38 / 0 0 0 0 CTB 52 22 49 29 / 0 0 0 0 HLN 45 21 45 23 / 0 0 0 0 BZN 40 15 41 16 / 0 0 0 0 WEY 25 4 33 9 / 0 0 0 0 DLN 41 21 44 24 / 0 0 0 0 HVR 45 22 44 27 / 0 0 0 0 LWT 42 28 48 31 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING from 5 AM Saturday to 11 AM MST Sunday Northern Rocky Mountain Front...Southern Rocky Mountain Front. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Jan 17, 3:50 AM MST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 350 AM MST FRI JAN 17 2014 MTZ008-010>015-044>047-049>055-181100- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 350 AM MST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009-048-181100- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 350 AM MST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A LOW TO MODERATE RISK OF HIGH WINDS SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
High Wind Warnings in Montana, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.